Alert archive / Indiana / Flash Flood Warnings in 2011
Flash Flood Warning 20, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Apr 27, 2011, 12:48 AM EDT for 5 counties in Indiana. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 12:48 AM EDT (04:48 UTC)
- Expired
- Apr 27, 2011, 5:30 AM EDT
- In force
- 5 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bartholomew County, IN, Brown County, IN, Decatur County, IN, Jackson County, IN, Jennings County, IN
The radar
The Indianapolis radar (KIND), 93 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 3:35 AM EDT | FLASH FLOOD | Seymour, IN | U.S. HIGHWAY 31 FLOODED UNDER A RAILROAD TRUSSLE AND OTHER ROADS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 167 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 781 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
299
WGUS53 KIND 270448
FFWIND
INC005-013-031-071-079-270930-
/O.NEW.KIND.FF.W.0020.110427T0448Z-110427T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1248 AM EDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
BROWN COUNTY IN SOUTH CENTRAL INDIANA...
JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
JENNINGS COUNTY IN SOUTHEAST INDIANA...
SOUTHERN DECATUR COUNTY IN CENTRAL INDIANA...
* UNTIL 530 AM EDT
* AT 1246 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL LIFTING NORTHEAST
TOWARDS THE WARNED AREA. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS
EXPECTED OVER WELL SATURATED AND FLOODED AREAS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...COLUMBUS...
SEYMOUR...BROWNSTOWN...NASHVILLE...NORTH VERNON AND VERNON.
THIS WARNING INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 37 AND 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3872 8591 3875 8592 3876 8605 3878 8609
3877 8629 3898 8629 3901 8633 3904 8634
3905 8638 3924 8639 3929 8530 3926 8532
3919 8545 3892 8546 3891 8554 3881 8565
3882 8574 3880 8581 3872 8587
$$
KOCH3 follow-up statements
322
WGUS73 KIND 270712
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
312 AM EDT WED APR 27 2011
INC005-013-031-071-079-270930-
/O.CON.KIND.FF.W.0020.000000T0000Z-110427T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARTHOLOMEW-BROWN-DECATUR-JACKSON-JENNINGS-
312 AM EDT WED APR 27 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR JACKSON...JENNINGS...
BROWN...BARTHOLOMEW AND SOUTHERN DECATUR COUNTIES UNTIL 530 AM EDT...
AT 306 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ACROSS THE WARNED AREA. RADAR ESTIMATED AROUND AN INCH
WITH LOCALLY HIGHER AMOUNTS HAS FALLEN ACROSS SOUTHERN PARTS OF THE
WARNED AREA OVER THE LAST THREE HOURS. ANOTHER INCH OR TWO IS
POSSIBLE OVERNIGHT.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
COLUMBUS...SEYMOUR...BROWNSTOWN...NASHVILLE...NORTH VERNON AND
VERNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3872 8591 3875 8592 3876 8605 3878 8609
3877 8629 3898 8629 3901 8633 3904 8634
3905 8638 3924 8639 3929 8530 3926 8532
3919 8545 3892 8546 3891 8554 3881 8565
3882 8574 3880 8581 3872 8587
$$
KOCH305
WGUS73 KIND 270844
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 AM EDT WED APR 27 2011
INC005-013-031-071-079-270930-
/O.CON.KIND.FF.W.0020.000000T0000Z-110427T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARTHOLOMEW-BROWN-DECATUR-JACKSON-JENNINGS-
444 AM EDT WED APR 27 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR JACKSON...JENNINGS...
BROWN...BARTHOLOMEW AND SOUTHERN DECATUR COUNTIES UNTIL 530 AM EDT...
AT 441 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR HAS ESTIMATED FROM 1
TO 2 INCHES OF RAIN HAS FALLEN OVERNIGHT ACROSS PARTS OF THE WARNED
AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
COLUMBUS...SEYMOUR...BROWNSTOWN...NASHVILLE...NORTH VERNON AND
VERNON.
AT 335 AM EDT...LAW ENFORCEMENT REPORTED U.S. HIGHWAY 31 WAS FLOODED
UNDER A RAILROAD TRESTLE IN SEYMOUR...AND THERE WERE OTHER ROADS
FLOODED AS WELL ACROSS JACKSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3872 8591 3875 8592 3876 8605 3878 8609
3877 8629 3898 8629 3901 8633 3904 8634
3905 8638 3924 8639 3929 8530 3926 8532
3919 8545 3892 8546 3891 8554 3881 8565
3882 8574 3880 8581 3872 8587
$$
KOCH967
WGUS73 KIND 270923
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
523 AM EDT WED APR 27 2011
INC005-013-031-071-079-270937-
/O.EXP.KIND.FF.W.0020.000000T0000Z-110427T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARTHOLOMEW-BROWN-DECATUR-JACKSON-JENNINGS-
523 AM EDT WED APR 27 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR JACKSON...
JENNINGS...BROWN...BARTHOLOMEW AND SOUTHERN DECATUR COUNTIES WILL BE
ALLOWED TO EXPIRE AT 530 AM EDT...
A FLOOD WARNING WILL BE ISSUED AT 530 AM EDT REPLACING PARTS OF THE
FLASH FLOOD WARNING. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT
IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3872 8591 3875 8592 3876 8605 3878 8609
3877 8629 3898 8629 3901 8633 3904 8634
3905 8638 3924 8639 3929 8530 3926 8532
3919 8545 3892 8546 3891 8554 3881 8565
3882 8574 3880 8581 3872 8587
$$
KOCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 11:15 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 26, 11:15 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1115 PM EDT TUE APR 26 2011 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... LAST IN A SERIES OF LOW PRESSURE SYSTEMS...AND PROBABLY THE MOST INTENSE...IS EXPECTED TO MOVE THROUGH THE LOCAL AREA ON WEDNESDAY. IN THE WAKE OF THIS SYSTEM...HIGH PRESSURE IS EXPECTED TO BUILD INTO THE AREA TOWARDS THE END OF THE WEEK. ANOTHER FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH LATE IN THE WEEKEND. HIGH PRESSURE WILL THEN BUILD IN FOR EARLY NEXT WEEK. && .NEAR TERM /REST OF THIS TONIGHT/... NEXT DISTURBANCE TO AFFECT THE AREA CURRENTLY MOVING ACROSS WRN KY. APPEARS WARM ADVECTION AND LIFT WITH THIS NEXT FEATURE SHOULD BEGIN IN EARNEST ACROSS THE AREA AFTER 270600Z...SO THINK THE NEXT WIDESPREAD HEAVY RAIN THREAT WON/T ARRIVE LOCALLY UNTIL THE EARLY MORNING HOURS ON WEDNESDAY. WILL GO WITH CHANCE OR SCATTERED POPS UNTIL AFTER MIDNIGHT...WITH THE HIGH POPS/HEAVY RAIN THREAT DURING THE PRE DAWN HOURS WEDNESDAY. LOW LEVEL THICKNESSES SUGGEST THE GFS MOS LOWS TONIGHT MAY BE A BIT ON THE COOL SIDE...ESPECIALLY CONSIDERING DEVELOPING WARM ADVECTION PATTERN LATER TONIGHT. WILL NUDGE UP THE GUIDANCE A BIT. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... LAST...AND PROBABLY THE STRONGEST...WAVE EXPECTED TO EJECT NORTHEAST ACROSS THE AREA WEDNESDAY AFTERNOON AND EVENING. STILL SOME VARIANCE IN THE TRACK AND TIMING OF THE SURFACE SYSTEM...BUT THE MODELS SEEM TO BE CONVERGING ON A TRACK ACROSS SOUTHERN ILLINOIS INTO NORTHWEST INDIANA. WILL PROBABLY STILL BE SEEING WIDESPREAD...POTENTIALLY HEAVY...RAINFALL INTO THE MID TO LATE MORNING HOURS ON WEDNESDAY. MAY BE A RELATIVE LULL IN THE PRECIPITATION THREAT FROM THE LATE MORNING INTO THE MID AFTERNOON HOURS WEDNESDAY...BEFORE A RENEWED THREAT ASSOCIATED WITH COLD FRONT. DEEP LAYER SHEAR OVER THE WARM SECTOR PROGGED TO BE VERY STRONG WEDNESDAY AFTERNOON...WITH GOOD ALIGNMENT OF THE LOW AND MID LEVEL JETS...SO SEVERE POTENTIAL CONTINUES TO BE A REAL CONCERN ON WEDNESDAY. PROXIMITY TO SURFACE LOW TRACK MAY LIMIT THE INSTABILITY AND RESULTANT SEVERE THREAT SOMEWHAT...ESPECIALLY OVER THE NORTHWEST ZONES. WILL CONTINUE WITH HIGH POPS/HEAVY RAIN MENTION THROUGH WEDNESDAY. WILL PROBABLY MENTION SEVERE FOR WEDNESDAY AS WELL...ESPECIALLY IN THE SOUTH AND EAST. GIVEN THE FACT THAT THE COLD FRONT WILL STILL BE IN THE PROCESS OF PUSHING THROUGH THE FORECAST AREA DURING THE EARLY EVENING HOURS...WILL KEEP LIKELY POPS GOING INTO THE EVENING IN THE EAST...OTHERWISE CHANCE POPS ARE IN ORDER. BACK END OF THE LONG WAVE TROUGH MAY STILL BE IN THE AREA BY THURSDAY...SO WILL KEEP CHANCE POPS FOR SHOWERS IN THE FORECAST AT THAT TIME. LOOKS LIKE TROUGH WILL BE FAR ENOUGH EAST OF AREA BY THURSDAY NIGHT TO GO DRY BY THEN. LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR WEDNESDAY MAY BE A LITTLE OF THE WARM SIDE BOTH WEDNESDAY AND THURSDAY. WILL NUDGE THE GUIDANCE HIGHS DOWN A BIT IN THOSE PERIODS. GUIDANCE LOWS LOOK REASONABLE. && .LONG TERM /FRIDAY THROUGH NEXT TUESDAY/... ENSEMBLE DATA SUGGEST A PROGRESSIVE UPPER PATTERN DURING THIS PERIOD. SOME UPPER RIDGING SHOULD BE OVER THE AREA AT THE BEGINNING OF THE LONG TERM AS THE MIDWEEK SYSTEM WILL BE PUSHING OFF TO THE EAST. NEXT TROUGH SHOULD BE MOVING INTO THE GREAT LAKES AND OHIO VALLEY LATE IN THE WEEKEND. THIS TROUGH WILL CONTINUE MOVING EAST TOWARDS THE EAST COAST BY NEXT TUESDAY...LEAVING WEST TO NORTHWEST UPPER FLOW IN ITS WAKE. ENSEMBLES SUGGEST LITTLE THREAT FOR PRECIPITATION ON FRIDAY INTO MOST OF SATURDAY WITH UPPER RIDGING MOVING THROUGH. WILL GO DRY DURING THOSE PERIODS. WILL CONTINUE WITH CHANCE POPS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT WITH FRONT MOVING THROUGH. SOME ENSEMBLES SUGGEST A LINGERING PRECIPITATION THREAT INTO MONDAY...BUT GIVEN THE PROGRESSIVE NATURE OF THE FLOW...WILL KEEP THE EARLY NEXT WEEK PERIOD DRY FOR NOW. && .AVIATION /FOR 280600Z/... FOR WEDNESDAY...LOW PRESSURE WILL CROSS INDIANA FROM SOUTHWEST TO NORTHWEST. WIDESPREAD THUNDERSTORMS DEVELOPING WITH CEILINGS BECOMING IFR AT TIMES. VISIBILITIES MAINLY MVFR IN RAIN AND FOG...BUT OCCASIONALLY IFR IN THE HEAVY RAIN AND TSTMS. THERE SHOULD BE A LULL LATE THIS MORNING/EARLY THIS AFTERNOON IN BETWEEN WAVES WHERE FLIGHT CATEGORIES MAY IMPROVE SOMEWHAT...AND THIS WAS DEPICTED IN THE TAFS. LATE WED SOUTH TO SOUTHWEST WINDS WILL INCREASE SHARPLY WITH SPEEDS 20 KNOTS AND GUSTS TO AT LEAST 30 KNOTS. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...JAS NEAR TERM...JAS/SMF SHORT TERM...JAS LONG TERM....JAS AVIATION...SMF
Hazardous weather outlook, Apr 26, 7:16 PM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 716 PM EDT TUE APR 26 2011 INZ021-028>031-035>049-051-272330- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO- 716 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL BE LIKELY THROUGH MIDNIGHT WITH DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND ISOLATED TORNADOES. ADDITIONAL WIDESPREAD AND HEAVY RAINFALL WILL ARRIVE AFTER MIDNIGHT WITH TOTAL AMOUNTS OF 1 TO 2 INCHES THROUGH WEDNESDAY MORNING. AREAS SOUTH OF INTERSTATE 70 WILL BE MOST PRONE TO FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 8 PM EDT WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERE THUNDERSTORMS ARE LIKELY AGAIN ON WEDNESDAY AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND TORNADOES. IN ADDITION...FLASH FLOODING WILL REMAIN A THREAT...ESPECIALLY SOUTH OF INTERSTATE 70. ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE LATE SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. ADDITIONAL ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH WEDNESDAY. SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLOODING OR SEVERE WEATHER THROUGH THE NEXT FEW DAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ052>057-060>065-067>072-272330- CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 716 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL BE LIKELY THROUGH MIDNIGHT WITH DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND ISOLATED TORNADOES. FLASH FLOODING WILL ALSO BE A MAIN THREAT AS ADDITIONAL RAINFALL ARRIVES OVERNIGHT. 1 TO 2 INCHES OF RAINFALL CAN BE EXPECTED THROUGH WEDNESDAY MORNING. A FLASH FLOOD WATCH CONTINUES THROUGH 8 PM EDT WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERE THUNDERSTORMS ARE LIKELY AGAIN ON WEDNESDAY AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND TORNADOES. THE POTENTIAL FOR SIGNIFICANT WIDESPREAD FLOODING ALONG RIVERS WILL CONTINUE WITH ANY ADDITIONAL RAINFALL ON WEDNESDAY. ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE LATE SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. ADDITIONAL ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH WEDNESDAY. SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLOODING OR SEVERE WEATHER THROUGH THE NEXT FEW DAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TDUD
In the hours before
Local storm report, Apr 26, 8:06 PM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
806 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 4 ENE MITCHELL 38.76N 86.41W
04/26/2011 E1.00 INCH LAWRENCE IN TRAINED SPOTTER
&&
SMFLECHTThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:26 PM EDT | Severe Thunderstorm Warning | IND | Carroll | 34 min |
| Apr 26, 9:21 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke | 39 min |
| Apr 26, 9:34 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 41 min |
| Apr 26, 11:35 PM EDT | Flash Flood Warning | IND | Daviess, Greene, Knox, Lawrence, Martin, Monroe and 1 more | 5 hr |
| Apr 26, 11:42 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Sullivan | 24 min |
| Apr 27, 1:10 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Jennings | 50 min |
| Apr 27, 2:06 AM EDT | Special Weather Statement | IND | Clinton, Howard, Tipton | 39 min |
| Apr 27, 5:32 AM EDT | Areal Flood Warning | IND | Bartholomew, Jackson, Jennings | 30 hr |
| Apr 27, 7:04 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Marion | 41 min |
| Apr 27, 7:05 PM EDT | Tornado Warning | IND | Boone, Hendricks, Marion | 40 min |
Nearby
Flash Flood Warnings in Indiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.